Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Child prescribed Torfix due to frequent stools. Side effects?

My 3 Yr old kid has been suggested with Torfix 200 as she passes frequent stools for about 4 or 5 times a day. Before passing stools she is complaining of stomach pain and the stools are very sticky. Sometimes it is hard as well. Is Torfix 200 recommended for 3 year old kid. Please suggest and is there any side effects of it..?
Asked On : Mon, 17 Dec 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response

Thank you for your query.

Torfix 200 is a local antibiotic used to manage traveller's diarrhoea. The side effects are:
1. Bloating
2. Feeling the need to empty the bowel urgently
3. Fatigue
4. Nausea

I believe stool examination for your daughter must have been done. It would be advisable to get her examined for malabsorption.

I hope I have answered your query to your satisfaction.

Wishing your daughter all the best.


Answered: Tue, 18 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor